# SDR ZZDA2010331

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC EMERGENCY LIGHTS AT SEAT 25-31 INOP.  REPLACED BATTERY SUPPLY ASSY AT B5-119 IAW AMM 33-51.  OK FOR SERVICE.
